# SDR 2013F00025

- Difficulty date: February 7, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 76,229 hours, 33,893 cycles
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Pa System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 HAND SET IS INAUDIBLE WHEN MAKING CALLS TO FWD CABIN. (NO VOICE) PERFORMED OPS CHECK OF INTERCOM SYS, NO DEFECTS NOTED.  OPS CHECK GOOD IAW AMM 23-40-00
